Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Díaz Díaz, Jesús Ildefonso and Schiavi, Emanuele (2000) A note on hysteresis in glaciology. Applied Mathematics Letters, 13 (3). pp. 125-129. ISSN 0893-9659

Díaz Díaz, Jesús Ildefonso and Muñoz Montalvo, Ana Isabel and Schiavi, Emanuele (2007) Existence of weak solutions to a system of nonlinear partial differential equations modelling ice streams. Nonlinear Analysis: Real World Applications, 8 (1). pp. 267-287. ISSN 1468-1218

Díaz Díaz, Jesús Ildefonso and Schiavi, Emanuele (1999) On a degenerate parabolic/hyperbolic system in glaciology giving rise to a free boundary. Nonlinear Analysis: Theory, Methods and Applications, 38 (5). pp. 649-673. ISSN 0362-546X

Díaz Díaz, Jesús Ildefonso and Schiavi, Emanuele (1999) On a degenerate system in glaciology giving rise to a free boundary. In Free boundary problems : theory and applications. Chapman & Hall/CRC Research notes in mathematics series, 409 (409). Chapman & Hall/CRC, BOCA RATON,, pp. 309-317.

This list was generated on Sun Oct 26 01:16:20 2014 CEST.